Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Can I take viagra or is there any other permanent solution to overcome premature ejaculation and for harder errections ?

I am male 21 years age.due to excessive masturbation in past 9 years i have wasted my physical health a lot. I am unable to get harder erections and suffering from pre mature ejaculation. should i go for Viagra .? are there some other permanent solutions for this problem.? please reply..
Asked On : Fri, 13 May 2011
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
Dear Friend,
Welcome to HealthcareMagic Forum.

Viagra is not the treatment for Premature ejaculation

Masturbation does not cause physical problems but can cause psychological problems.

You need to consulta Sexologist


Contact me for more information or guidance

Wish you Good Reproductive & Sexual Health
With Warm Regards,

Dr. A CHAKRAVARTHY MBBS; MBA; MHSc (Reproductive & Sexual Medicine)
Answered: Sat, 14 May 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor